Finite associative rings
Compositio Mathematica, Tome 21 (1969) no. 2, p. 195-229
@article{CM_1969__21_2_195_0,
     author = {Raghavendran, R.},
     title = {Finite associative rings},
     journal = {Compositio Mathematica},
     publisher = {Wolters-Noordhoff Publishing},
     volume = {21},
     number = {2},
     year = {1969},
     pages = {195-229},
     zbl = {0179.33602},
     mrnumber = {246905},
     language = {en},
     url = {http://www.numdam.org/item/CM_1969__21_2_195_0}
}
Raghavendran, R. Finite associative rings. Compositio Mathematica, Tome 21 (1969) no. 2, pp. 195-229. http://www.numdam.org/item/CM_1969__21_2_195_0/

N. Ganesan [1] Properties of Rings with a Finite Number of Zero Divisors, Math. Annalen 157, (1964) 215-218. | MR 169870 | Zbl 0135.07704

N. Ganesan [2] Properties of Rings with a Finite Number of Zero Divisors II, Math. Annalen 161, (1965) 241-246. | MR 186694 | Zbl 0163.28301

N. Jacobson [3] Lectures in Abstract Algebra vol. III, Van Nostrand Company, Princeton-London- Toronto (1964). | MR 172871 | Zbl 0124.27002

K. Koh [4] On "Properties of Rings with a Finite Number of Zero Divisors", Math. Annalen 171, (1967) 79-80. | MR 207753 | Zbl 0153.06201

H.J. Zassenhaus [5] A group-theoretic proof of a theorem of Wedderburn, Proc. Glasgow Math. Association vol. 1, (1952-53) 53-63. | MR 52407 | Zbl 0049.16002